On the homological classification of pomonoids: Atomic posemilattices

Kilp, Mati . Acta et Commentationes Universitatis Tartuensis de Mathematica 2013. 17 (1) :103-111

Locate this article in:

Bibtex

@article{CIS-268502,
  Author = {Kilp, Mati},
  Title = {On the homological classification of pomonoids: Atomic posemilattices},
  Journal = {Acta et Commentationes Universitatis Tartuensis de Mathematica},
  Volume = {17},
  Number = {1},
  Year = {2013},
  Pages = {103--111},
  Keywords = {Rees factor, $S$-poset, property($P_w$)}
}

Similar articles